# SDR ASOA2014070110778

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 16,483 hours, 11,530 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER OF FWD DOOR, FWD CARGO BIN, IS DAMAGED.  PERFORMED PERMANENT REPAIR OPTION OF REO 690-52-35-013, REV "A" ON FWD DOOR OF FWD CARGO BIN.
